Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Global smooth solutions for the compressible viscous and heat-conductive gas


Authors: Yuming Qin, Guili Hu and Taige Wang
Journal: Quart. Appl. Math. 69 (2011), 509-528
MSC (2000): Primary 35B41
DOI: https://doi.org/10.1090/S0033-569X-2011-01218-0
Published electronically: May 6, 2011
MathSciNet review: 2850743
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper is concerned with the global existence of smooth solutions to a system of equations describing one-dimensional motion of a self-gravitating, radiative and chemically reactive gas. We have proved that for any arbitrary large smooth initial data, the problem under consideration admits a unique globally smooth (classical) solution. Our results have improved those results by Umehara and Tani ([J. Differential Equations, 234(2007), 439-463; Proc. Japan Acad., 84, Ser. A(2008), 123-128]) and also by Qin, Hu, Huang, and Ma.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC (2000): 35B41

Retrieve articles in all journals with MSC (2000): 35B41


Additional Information

Yuming Qin
Affiliation: Department of Applied Mathematics, Donghua University, Shanghai 201620, People’s Republic of China
Email: yuming_qin@hotmail.com

Guili Hu
Affiliation: College of Sciences, Donghua University, Shanghai 201620, People’s Republic of China
Email: hgl-8507@163.com

Taige Wang
Affiliation: College of Sciences, Donghua University, Shanghai 201620, People’s Republic of China
Email: tigerwtg@hotmail.com

DOI: https://doi.org/10.1090/S0033-569X-2011-01218-0
Keywords: Global solution; free-boundary problem; self-gravitation; radiative gas; reactive gas; Lagrangian mass coordinate.
Received by editor(s): January 4, 2010
Published electronically: May 6, 2011
Additional Notes: The authors were supported in part by the NNSF Grant of China #10871040.
Article copyright: © Copyright 2011 Brown University
The copyright for this article reverts to public domain 28 years after publication.


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website